# SDR CA070518006

- Difficulty date: May 16, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 21,476 hours
- Engine: Ge CF343A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 2,864 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE FLIGHT CREW RECEIVED PROX SYS CHAN FAULT CAUTION MESSAGE AS WELL AS (3) RED GEAR INDICATIONS, IAW AFM HAD TO PERFORM ALTERNATE EXTENSION, FLIGHT LANDED WITHOUT INCIDENT.  AFTER MAINTENANCE TROUBLESHOOTING THE MDC IS POINTED TOWARDS THE PSEU ITSELF.  THE PSEU WAS REPLACED AND FUNCTION TESTS WERE CARRIED OUT AND GEAR SWINGS AND THE AIRCRAFT WAS RETURNED TO SERVICE.  PRESENT AC HRS:24426:01 AND CYCLES: 20077 (TC NR 20070518006)
